# SDR AGQA065933

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: KY195B
- Condition: Inoperative
- Location: Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO IS INOPERATIVE.
